Hello, I had belotero injected into corner of mouth/lower cheek area 16 days ago. It is still a bit puffy and yellowish (did not have bruising). Is there a chance that this will subside on its own shortly or do you think I am stuck like this for a few months? I would rather not inject hyaluronidase. Thanks.
Belotero Puffy and Yellow After 2 Weeks- Chances It Will Subside?
Doctor Answers (1)
Puffy and "yellow" after Belotero 2 weeks ago
Swelling and bruising are pretty normal after injections and even if you did not see a bruise you could have had some bleeding or oozing down deep that later turned yellow as a bruise does when fading away. This is called Hemosiderin and it's caused by the iron in the blood staining the soft tissue. This will undoubtedly fade in another week or so. As for the puffiness, that should be settling down after 2 weeks unless you were overfilled to begin with. Perhaps you should follow up with your provider to re check the work done. It can be corrected if need be.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.